Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
196 Doctors are Online

Asthma attacks, high pulse, difficulty breathing, fall in oxygen levels. On inhalers, steroids. Taken oxygen artificially, chest X-ray normal. Causes?

my son has high risk asthma and is havin regular attacks in the night. He is on medication including inhalers steriods and montelukast tablets to try and control his asthma. At the moment his breathing rate is 28 and his pulse is 124 and his 02 levels can drop very rapidly when his breathing begins to increase but i seem to spend every night taking him to out of hours doctors for them to say there is nothing wrong with him as his chest is clear and seems to be well in himself. He is under specialist care but when it comes to a night time none of his medication seems to work. He has spent days in the hospital on oxygen and even been into resus. He is 5 years old and i am scared to sleep on a night incase i dont wake to his attacks. He has anti allergy covers pillows and mattress protectors all his soft toys get frozen for 48 hours a week and i damp dust twice a day. Im getting overly concerened about how much his health seems to be deteriorating and would realy appreciate any further advice you could give me.
Asked On : Sat, 23 Jun 2012
Answers:  1 Views:  59
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Allergist and Immunologist 's  Response
inspite of these if you are not getting results
go for allergy tests
milk wheat specific antibodies in serum
and environmental allergens
go for sublingual immunotherapy after that
Answered: Sat, 23 Jun 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor